# SDR FDEA2020061961263

- Difficulty date: June 16, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 75,782 hours, 25,960 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Condition: Malfunctioned
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AT L/O , FL 360 GOT LVL 1 ALERT FOR " TNK 3 TIP  TRAPPED" WITH APPX 8.0 K FUEL IN #3, MEANING WE  ONLY HAD 8.0 - 5.8 = 2.2 IN NR 3 TANK , AND  INSUFFICIENT FUEL TO MAKE DESTINATION , ALERT WENT AWAY AFTER 2 MIN BUT ON DESCENT, GOT TNK 3 FUEL  QTY LO ALERT WITH 6.1 IN TNK 3. QRH SAYS INBD  CMPTMT FUEL IS LESS THAN 3.5 K W/ABOUT 100 MILES TO  GO DECLARED EMERGENCY AND LANDED,  BLOCKED IN WITH 5.8 K IN NR 2.   WHILE COMPLYING WITH TSI 28-41 7551 STEP 2 INSPECTION OF GRAVITY TRANSFER SYSTEM TUBING,  FOUND BROKEN PRESSURE  SENSE LINE ON TRANSFER FLOAT VALVE.  REMOVED AND REPLACED TRANSFER FLOAT VALVE PRESSURE SENSE LINE IAW AMM 28-21-10-2. OPS CHECKED GOOD IAW FIM 28-14-00-2, TASK 28-14-00-810-803.    ACFT OK FOR   SERVICE.
